Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child consumed contraceptive pills. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
what should i do if my son (aged 4) has eaten 16 microgynon contraceptive piills? Many thanks
Posted Wed, 30 May 2012 in Child Health
Answered by Dr. Rakhi Tayal 12 hours later
Thanks for posting your query.
It is unlikely that your four year old son has swallowed so many oral pills without your knowledge. These pills are bitter most of the times. Even if the child takes them, he is most likely to spit these out.
If at all he has consumed the pills he might not show any effect or may have some feminising symptoms like gynecomastia which is harmless and is self limiting in nature.
No specific treatment is usually needed.
You need to be more careful regarding storing your medicines properly to avoid such incidences in future.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor